# SDR CA141104010

- Difficulty date: September 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 16,480 hours
- Engine: Pwa PT642A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: GRS7800
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) ERRONEOUS ATTITUDE INDICATIONS IN FLIGHT.  INSTALLED NEW NR 1 AND NR 2, GRS 7800 AHRS UNITS.  ACFT RETURNED TO SERVICE.
